# SDR USAA2012100900011

- Difficulty date: October 6, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 37,987 hours, 16,913 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347217720400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - CORROSION ON SEAT TRACK BETWEEN FR48 TO FR59, Z-500, -Y1292.  REPLACED SEAT TRACK BETWEEN FR47 TO FR65, Z-500, -Y1292 IAW A320 SRM 51-72-11.
